# SDR GTIA96NK184

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN INTRANSIT RED LIGHT DID NOT ILLUMINATE DURING GEAR RETRACTION.  FOUND BROKEN WIRES IN LEFT MAIN WHEEL WELL, REPAIRED SAME.  (M)
